# SDR FDEA200812025043

- Difficulty date: December 2, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: A5724453120000
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER INTERCOSTAL ANGLE INBD OF AILERON WORN SEVERAL PLACES.  REMOVED DAMAGED ANGLE, FABRICATED NEW ANGLE IAW DWG A57244531 AND SRM 51-70-12 PG 1-8.  LOCATED AND DRILLED IAW DWG A57244531.  ALODINED AND PRIMED NEW ANGLE IAW SRM 51-21-10 PG 8 AND 11 AND 51-23-10.  PART MARKED NEW ANGLE A5724453120000 IAW GMM 7-0-1000.  INSTALLED NEW ANGLE IAW SRM 51-40-21 PARA 8.
